MAUDE Adverse Event Report: Medtronic Sofamor Danek USA, Inc OsteoCool¿2.0 RF Ablation System; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Medtronic Sofamor Danek USA, Inc OsteoCool¿2.0 RF Ablation System; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number OC04-100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from the healthcare professional via a manufacturer representative regarding a device used for balloon kyph oplasty.It was reported that the when the oc probes were connected to the connector hub, the connector hub did not recognize the probes as connected.Never got an error message.Multiple probes were attempted; however, the generator screen continued to display "connect probes." as a result, the ablation could not be initiated.The physician elected to proceed with the bkp and was able to complete the case.No harm to the patient.The generator was unplugged and restarted twice.The probes were exchanged, and each of the four probe connections was tested and didn't worked, the issue was the connector hub and not the generator itself.There was no patient involvement reported.There were no further complications reported regarding the event.Additional information was received as event occurred during pre-op.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OsteoCool¿2.0 RF Ablation System
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Medtronic Sofamor Danek USA, Inc
1800 pyramid place
memphis TN 38132
Manufacturer (Section G)
Medtronic Sofamor Danek USA, Inc
1800 pyramid place
memphis TN 38132
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50064299
Report Number1030489-2026-00014
Device Sequence Number10121057
Product Code GEI
UDI-Device Identifier00763000764043
UDI-Public(01)00763000764043(11)240909(10)RB24J001
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K233830
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOC04-100
Device Catalogue NumberOC04-100
Device Lot NumberRB24J001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/29/2026
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown